# SDR PCPR202411071

- Difficulty date: November 6, 2024
- Submitted: November 8, 2024
- Operation: General aviation
- Aircraft: N222XT
- Make and model: Cirrus SF50
- Aircraft serial: 0313
- Aircraft time: 316 hours, 214 cycles
- Engine: Wilint FJ335A
- Engine time: 316 hours, 214 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Pads
- Part number: PQT0102C
- Condition: Disintegrated
- Location: Zone 700
- Component: Brake Assembly
- Component part number: EA0082ND
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONDITIONING OF NEW BRAKE PADS THE LEFT BRAKE FAILED RESULTING IN LOSS OF BRAKING AND LOSS OF STEERING CONTROL. UPON EXAMINATION THE LEFT BRAKE OUTBOARD BRAKE PAD LINING WAS MISSING FROM THE BACKING PLATE.  PIECES OF THE LINING WERE FOUND IN THE BRAKE ASSEMBLY AND ON THE GROUND.
